# SDR DL757090390

- Difficulty date: January 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3610
- Condition: Dented
- Location: Fs 1656 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FS 1656 BETWEEN STR 27 AND 28R, TRIMMED OUT AREA INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 201.
